CureZone   Log On   Join
Re: anyone else had this problem?
 
mommystiteler Views: 1,298
Published: 15 years ago
 
This is a reply to # 887,056

Re: anyone else had this problem?


I dont know about it causing your allergic reactions, but it has been proven to cause anxiety in patients. It caused me to have anxiety and many panic attacks. I removed mine almost a month ago and I have only had one panic attack since.. before removal I was having multiple attacks every day. You are not alone. If the anxiety meds do not help you then you may want to consider removing your IUD and seeking another form of birth control.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

6.590 sec, (1)